# SDR ASAA2018052184711

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 8,977 hours, 2,928 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1708897
- Part serial: 0129
- Condition: Failed
- Location: Nr 1
- Part time: 7,211 hours, 2,248 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WHEN MOVING FLAPS TO POS 2 GENERATOR 1 TRIPPED OFF.  ACFT GROUNDED.  R & R NR 1 IDG IAW AMM 24-21-51.
